Toksyczny wpływ leków na narząd wzroku
Drug Induced Ocular Disorders
Ewelina Lachowicz, Wojciech Gosławski, Ewa Spoz, Wojciech Lubiński
Katedra i Klinika Okulistyki Pomorskiego Uniwersytetu Medycznego w Szczecinie
Samodzielny Publiczny Szpital Kliniczny nr 2 w Szczecinie
Kierownik: dr hab. n. med. Wojciech Lubiński, prof. nadzw. PUM, FEBO
Summary: Complications of the eye are a common result of side effects of many drugs used systemically or topically. Symptoms may concern anterior and/ or posterior part of the eye. Anatomical and functional disorders are observed. Eyelids damages are often the result of drug toxicity and are characterized by inflammation or allergy. Complications of cornea and conjunctiva include irritations or deposits accumulated in the tissues. Vortex keratopathy mainly observed after application of amiodarone and antimalarial drugs do not cause visual acuity reduction. Sulfonamides may cause swelling of the ciliary body and lead to closure-angle glaucoma. The increase of intraocular pressure could be also caused by use of B2 receptor agonists and cholinergic drugs which dilatate the pupil and disturb the outflow of aqueous humor. Glucocorticoids used systemic, topical or intraocular may induce open-angle glaucoma and subcapsular cataract. Cortical lens opacities occur after treatment with phenothiazines or busulfan. Anterior uveitis is observed in the course of treatment with cidofovir or rifabutin. Many drugs affect retina and choroid. Chloroquine is causing a "bulls eye" maculopathy and is associated with decreased of visual acuity. Phenothiazines can cause phototoxic retinopathy. Retinal damage in the course of tamoxifen and carotenoids therapy results in a crystalline maculopathy. Thioridazine or deferoxamine therapy causes macular pigmentary degeneration and cystoid macular oedema is a complication after latanoprost or nicotinic acid use. Vascular retinopathy occurs after interferon treatment. Bilateral optic neuropathy is observed after ethambuthol and vigabatrin. Antibiotics, contraceptives, anticoagulants, citostatics and other medications can cause drug-induced ocular disorders.
Słowa kluczowe: objawy okulistyczne, działania niepożądane, uszkodzenie polekowe.
Keywords: ophthalmological symptoms, side effects, toxic damage.